Ver todas las categorías

CVS Health 12 Hour Nasal Decongestant Pseudoephedrine Hydrochloride Extended-Release Tablets, 120 mg, Non-Drowsy

5.0
(11)

Cómo conseguirlo

RecogerNo disponible
EnvíoNo disponible
Unidades:
Checking store inventory

Información

CVS Health 12 Hour Nasal Decongestant Pseudoephedrine Hydrochloride Extended-Release Tablets, 120 mg, Non-Drowsy
10 u., 0.08 lb. N.° de artículo 465805

Elegible para HSA/FSA

Compare to Sudafed® Sinus Congestion 12 Hour active ingredient. Banish the pressure and pain of nasal and sinus symptoms with Pseudoephedrine Hydrochloride Extended-Release Tablets, 120 mg, a maximum strength, non-drowsy nasal decongestant for temporary relief of sinus congestion and pressure and nasal congestion due to the common cold, hay fever or other upper respiratory allergies for adults and children ages 12+. Gluten free, coated caplets* (*capsule-shaped tablets). This product is available for in-store purchase only.

ACTIVE INGREDIENT: This product contains pseudoephedrine hydrochloride,120 mg, a nasal decongestant. Compare to the active ingredient in Sudafed® Sinus Congestion 12 Hour.
12-HOUR RELIEF: Extended-release coated caplets* give you up to 12 hours of relief of tough cold and allergy symptoms: nasal and sinus congestion/sinus pressure.

*Tabletas en forma de cápsulas
NON-DROWSY: Non-drowsy means that you can go on with your day while relying on relief that lasts up to 12 hours.
MAXIMUM STRENGTH: The tablets contain 120 mg of pseudoephedrine hydrochloride, a nasal decongestant, in one dose for temporary relief of nasal and sinus congestion.
GLUTEN FREE: These nasal decongestant tablets are gluten free.

Specifications
ProblemaResfrío y gripe
FormularioTabletas, pastillas y cápsulas
Etapa de vidaAdulto
Tipo de productoTratamientos para el resfrío y la gripe
Cantidad1-60 u.

Ingredientes

Active ingredient (in each tablet): Pseudoephedrine HCl 120 mg.

Inactive ingredients: carnauba wax, colloidal silicon dioxide, dibasic calcium phosphate dihydrate, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, titanium dioxide.

Indicaciones

Directions: Adults and children 12 years and over: take 1 tablet every 12 hours; do not take more than 2 tablets in 24 hours. Children under 12 years: do not use this product in children under 12 years of age.
Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Also temporarily relieves sinus congestion and pressure.

Advertencia(s)

Advertencias: No usar si está tomando ahora un inhibidor de la monoaminooxidasa (IMAO) recetado (ciertos medicamentos para la depresión, afecciones psiquiátricas o emocionales o la enfermedad de Parkinson) o durante 2 semanas después de suspender el medicamento IMAO. Si no sabe si su medicamento recetado contiene un IMAO, consulte a un médico o farmacéutico antes de tomar este producto. Consulte a un médico antes de usar este producto si tiene: una cardiopatía; hipertensión; trastornos de la tiroides; diabetes; problemas para orinar por agrandamiento de la próstata. Al usar este producto: no supere la dosis recomendada. Suspenda el uso y consulte a un médico si: sufre nerviosismo, mareos o insomnio; los síntomas no mejoran dentro de los 7 días o sufre síntomas acompañados por fiebre. Si está embarazada o en período de lactancia, consulte a un profesional de la salud antes de usarlo. Mantener fuera del alcance de los niños. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con un Centro de Control de Intoxicaciones. (1-800-222-1222)

From CVS Health
See all CVS Health products
Productos relacionados
Allegra
122
HSA/FSA EligibleKid allergies are unpleasant. Taking their allergy medicine doesn't have to be. Alleviate their worst allergy symptoms with Allegra Children's Non-Drowsy Antihistamine Orange Cream Flavor. Children's Allegra for kids 2 years and older provides 12 full hours of non-drowsy ...
Claritin
453
HSA/FSA Eligible Get powerful, non-drowsy, relief from your worst allergy symptoms. 24-Hour allergy relief #1 Physician recommended Non-Drowsy brand Non-Drowsy relief against pollen, mold, dust and pets Temporarily relieves runny nose, sneezing, itchy, watery eyes, and itchy nose or throat ...
Zyrtec
243
HSA/FSA Eligible12-ct. bottle of Children's Zyrtec 24 Hour Allergy Dissolve Tablets for all-day allergy reliefKids' allergy tablets relieve symptoms like runny nose, sneezing, itchy, watery eyes, and itchy nose & throat.Each allergy tablet contains 10 milligrams of effective cetirizine hydrochloride ...

Does CVS Deliver CVS Health 12 Hour Nasal Decongestant Pseudoephedrine Hydrochloride Extended-Release Tablets, 120 mg, Non-Drowsy?

Yes, CVS delivers CVS Health 12 Hour Nasal Decongestant Pseudoephedrine Hydrochloride Extended-Release Tablets, 120 mg, Non-Drowsy to your home if available online. Delivery is always free on orders over $35, or join CarePass to enjoy FREE shipping on a variety of items.

Is CVS Health 12 Hour Nasal Decongestant Pseudoephedrine Hydrochloride Extended-Release Tablets, 120 mg, Non-Drowsy Available for Same Day Pick Up?

CVS Health 12 Hour Nasal Decongestant Pseudoephedrine Hydrochloride Extended-Release Tablets, 120 mg, Non-Drowsy may be available for same day pick up at most locations. Check your local stores for availability and add to cart to pick up today.

How To Save On CVS Health 12 Hour Nasal Decongestant Pseudoephedrine Hydrochloride Extended-Release Tablets, 120 mg, Non-Drowsy?

Join CarePass today to save on CVS Health 12 Hour Nasal Decongestant Pseudoephedrine Hydrochloride Extended-Release Tablets, 120 mg, Non-Drowsy. Enjoy great offers and deals when you sign up. Check the weekly deals and download the CVS App today for exclusive coupons!

Can CVS Health 12 Hour Nasal Decongestant Pseudoephedrine Hydrochloride Extended-Release Tablets, 120 mg, Non-Drowsy Be Returned?

Yes, CVS Health 12 Hour Nasal Decongestant Pseudoephedrine Hydrochloride Extended-Release Tablets, 120 mg, Non-Drowsy can be returned. CVS offers a Moneyback Guarantee on all Store Branded Items in the store - 100% Satisfaction Guaranteed.

*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

CVS Health 12 Hour Nasal Decongestant Pseudoephedrine Hydrochloride Extended-Release Tablets, 120 mg, Non-Drowsy

5.0
(11)
Solo en tiendas